Alert archive / North Dakota / Red Flag Warnings in 2007
Red Flag Warning 16, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Oct 23, 2007, 3:49 AM MDT for 24 counties in North Dakota. It took effect at Oct 23, 2007, 9:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2007, 3:49 AM MDT (09:49 UTC)
- In effect from
- Oct 23, 2007, 9:00 AM MDT
- Expired
- Oct 23, 2007, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
All 24 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Ward County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 121 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2179 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 230949 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 449 AM CDT TUE OCT 23 2007 ...A RED FLAG WARNING IS IN EFFECT TODAY AND A FIRE WEATHER WATCH WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH DAKOTA... .LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TODAY AND AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND WILL LIKELY OCCUR AGAIN ON WEDNESDAY. NDZ001>003-009>011-017>022-031>035-040>046-231800- /O.NEW.KBIS.FW.W.0016.071023T1500Z-071024T0000Z/ /O.NEW.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 449 AM CDT TUE OCT 23 2007 /349 AM MDT TUE OCT 23 2007/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TODAY AND AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND WILL LIKELY OCCUR AGAIN ON WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
4 follow-up statements
000 WWUS83 KBIS 231614 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1114 AM CDT TUE OCT 23 2007 ...A RED FLAG WARNING REMAINS IN EFFECT TODAY AND A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH DAKOTA... .LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TODAY AND AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND WILL LIKELY OCCUR AGAIN ON WEDNESDAY. NDZ001>003-009>011-017>022-031>035-040>046-240015- /O.CON.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/ /O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1114 AM CDT TUE OCT 23 2007 /1014 AM MDT TUE OCT 23 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A LOW PRESSURE SYSTEM OVER SOUTHERN ONTARIO WILL PRODUCE WINDS OF 15 TO 30 MPH OVER WESTERN AND CENTRAL NORTH DAKOTA. THIS...COMBINED WITH WARM TEMPERATURES...WILL PRODUCE HAZARDOUS FIRE GROWTH POTENTIAL THIS AFTERNOON. ANOTHER LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA ON WEDNESDAY BRINGING BREEZY WINDS TO THE AREA AND EVEN WARMER TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND WILL LIKELY OCCUR AGAIN ON WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TWH
000 WWUS83 KBIS 232057 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 357 PM CDT TUE OCT 23 2007 ...A RED FLAG WARNING REMAINS IN EFFECT TODAY AND A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH DAKOTA... .LOW PRESSURE SYSTEMS WILL MOVE ACROSS SOUTHERN CANADA TONIGHT AND AGAIN ON WEDNESDAY BRINGING STRONG GUSTY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORIES ACROSS WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY...AND AGAIN ON WEDNESDAY. RED FLAG WARNING CONDITIONS CAN BE EXPECTED TODAY...AND WILL LIKELY OCCUR AGAIN ON WEDNESDAY. NDZ001>003-009>011-017>022-031>035-040>046-240500- /O.CON.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/ /O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 357 PM CDT TUE OCT 23 2007 /257 PM MDT TUE OCT 23 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED THAT WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TWH
000 WWUS83 KBIS 232338 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 638 PM CDT TUE OCT 23 2007 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH DAKOTA... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. RED FLAG WARNING CONDITIONS ARE POSSIBLE ON WEDNESDAY. NDZ001>003-009>011-017>022-031>035-040>046-241000- /O.EXP.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/ /O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 638 PM CDT TUE OCT 23 2007 /538 PM MDT TUE OCT 23 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. WINDS HAVE DIMINISHED THIS EVENING...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. RED FLAG CONDITIONS ARE POSSIBLE ON WEDNESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JF
000 WWUS83 KBIS 232345 CCA RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 645 PM CDT TUE OCT 23 2007 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH DAKOTA... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. RED FLAG WARNING CONDITIONS ARE POSSIBLE ON WEDNESDAY. NDZ001>003-009>011-017>022-031>035-040>046-241000- /O.EXP.KBIS.FW.W.0016.000000T0000Z-071024T0000Z/ /O.CON.KBIS.FW.A.0013.071024T1500Z-071025T0000Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 638 PM CDT TUE OCT 23 2007 /538 PM MDT TUE OCT 23 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG SOUTHERLY WINDS AND LOW RELATIVE HUMIDITIES FOR WESTERN AND PARTS OF CENTRAL NORTH DAKOTA... ...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. WINDS HAVE DIMINISHED THIS EVENING...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA WEDNESDAY BRINGING GUSTY SOUTHERLY WINDS TO THE AREA AND WARM TEMPERATURES WITH LOW RELATIVE HUMIDITIES. RED FLAG CONDITIONS ARE POSSIBLE ON WEDNESDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JF
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Oct 23, 2:19 AM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, Oct 23, 2:19 AM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 319 AM CDT TUE OCT 23 2007 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... THE MODELS ARE IN GOOD AGREEMENT. NEXT TWO DAYS LOOK WARM WITH THURSDAY BEING THE TRANSITION DAY TO MORE SEASONABLE WEATHER. WILL LOOK FOR A WINDY DAY TODAY AS A LOW PRESSURE SYSTEM MOVES ACROSS MANITOBA AND INTO ONTARIO. SOUTHWEST WINDS THIS MORNING WILL TURN NORTHWEST BY AFTERNOON SENDING A WEAK COLD FRONT ACROSS THE AREA. MORNING TEMPERATURES ACROSS WESTERN NORTH DAKOTA HAVE BEEN RISING...AND TODAY SHOULD BE WELL ABOVE NORMAL EVEN THOUGH THERE WILL BE COLD ADVECTION BEHIND THE FRONT IN THE AFTERNOON. WILL LOOK FOR AN EVEN WARMER DAY ON WEDNESDAY AS THE UPPER LEVEL RIDGE MOVES EAST OF THE FORECAST AREA AND STRONG WARM ADVECTION SETS UP AHEAD OF A COLD FRONT IN CANADA. THURSDAY WILL SEE THE COLD FRONT DROP DOWN ACROSS THE STATE SETTING UP STRONG COLD ADVECTION IN THE NORTHWEST IN THE AFTERNOON...CONTINUING ACROSS THE FORECAST AREA THURSDAY NIGHT. CHANCE OF PRECIP WILL BE LOW THURSDAY NIGHT...BUT WITH THE 1000-500 MB THICKNESS DROPPING BELOW 540 DM...PRECIP TYPE WILL CHANGE FROM RAIN TO SNOW OR RAIN AND SNOW MIXTURE. .LONG TERM...FRIDAY THROUGH TUESDAY A LONG WAVE TROUGH IN THE NORTHERN BRANCH FLOW WILL PUSH SOME LIGHT PRECIPITATION AND COLDER TEMPERATURES INTO THE REGION ON FRIDAY. H8 TEMPERATURES AND THICKNESS VALUES SUGGEST SOME SNOW MAY MIX WITH THE RAIN IN OUR NORTHWESTERN ZONES. AT THIS TIME NO SIGNIFICANT AMOUNTS ARE EXPECTED. THE REMAINDER OF THE EXTENDED PERIOD WILL ENJOY WARMING TEMPERATURES AND DRY WEATHER AS RIDGING OCCURS BEHIND THE TROUGH. && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH 18Z TOMORROW. INCREASING MID AND UPPER LEVEL CLOUDS TONIGHT AS A FRONTAL SYSTEM SLIDES ACROSS SOUTHERN CANADA WITH ALL PRECIPITATION STAYING NORTH OF THE INTERNATIONAL BORDER. BREEZY WEST/NORTHWESTERLY WINDS WILL REDEVELOP DURING THE LATE MORNING AND AFTERNOON TOMORROW. && .FIRE WEATHER... AFTERNOON RELATIVE HUMIDITIES ARE ONLY EXPECTED TO DROP INTO THE 20S THIS AFTERNOON...BUT STRONG WINDS 20 TO 30 MPH WITH HIGHER GUSTS AND A RANGELAND FIRE DANGER INDEX IN THE VERY HIGH AND EXTREME CATEGORY PROMPT THE ISSUANCE OF A RED FLAG WARNING FOR MUCH OF CENTRAL AND ALL OF WESTERN NORTH DAKOTA EVEN THOUGH CRITERIA ARE BORDERLINE. WILL ALSO ISSUE A FIRE WEATHER WATCH FOR WEDNESDAY DUE TO EVEN WARMER TEMPERATURES AND LOWER RELATIVE HUMIDITIES. WINDS WONT BE QUITE AS STRONG...BUT CONDITIONS SHOULD AGAIN BE BORDERLINE RED FLAG WARNING CONDITIONS. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR NDZ001>003-009>011-017>022- 031>035-040>046. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR NDZ001>003-009>011-017>022-031>035-040>046. && TSW/RL
Hazardous weather outlook, Oct 23, 3:17 AM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 417 AM CDT TUE OCT 23 2007 NDZ001>003-009>011-017>022-031>035-040>046-240930- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 417 AM CDT TUE OCT 23 2007 /317 AM MDT TUE OCT 23 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT TODAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY DUE TO VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES...AND BRISK WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ004-005-012-013-023-025-036-037-047-048-050-051-240930- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN- LOGAN-LA MOURE-MCINTOSH-DICKEY- 417 AM CDT TUE OCT 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 3:49 AM MDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Burke, Burleigh, Divide and 18 more | 23 hr |
| Oct 23, 10:04 AM MDT | Wind Advisory | BIS | Bottineau, Dickey, Foster, Kidder, LaMoure, Logan and 6 more | 7 hr |
Nearby
Red Flag Warnings in North Dakota, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.